# SDR CA961007012

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Propeller: Mcauly D2A34C58
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 07600129
- Condition: Broken
- Location: At Pedal
- Part time: 3,993 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE WATER TAXIING, RUDDER BAR BROKE AT OUTBOARD PEDAL ATTACH AT REINFORCEMENT. REFERENCE AD CF-73-05. THIS UNIT HAS WELDED TAB WHICH BROKE THROUGH ALSO.
